Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A proof of the isosystolic inequality for the Klein bottle


Author: Takashi Sakai
Journal: Proc. Amer. Math. Soc. 104 (1988), 589-590
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1988-0962833-7
MathSciNet review: 962833
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the isosystolic inequality for the Klein bottle, which was first obtained by C. Bavard.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962833-7
Keywords: Klein bottle, isosystolic inequality
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society